# SDR ASOA04521

- Difficulty date: July 19, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 4871907191
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN BTR, THE EMERGENCY FLOOR LIGHTS AT ROWS ONE C/D TO FIVE  C/D WERE FOUND TO BE INOPERATIVE.  MAINTENANCE SECURED TO LOOSE CONNECTION TO THE EMERGENCY FLOOR LIGHT STRIP FOR ROWS ONE C/D TO FIVE C/D.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
